Per citar aquest document: http://ddd.uab.cat/record/13880
Estimates for the Bergman and Szegö projections for pseudoconvex domains of finite type with locally diagonalizable Levi form
Charpentier, Ph.
Dupain, Y.

Data: 2006
Resum: In this paper, we give precise isotropic and non-isotropic estimates for the Bergman and Szegö projections of a bounded pseudoconvex domain whose boundary points are all of finite type and with locally diagonalizable Levi form. Additional local results on estimates of invariant metrics are also given.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 50 n. 2 (2006) p. 413-446, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_50206_08


34 p, 305.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-18, darrera modificació el 2016-06-12



   Favorit i Compartir